Vol. 12, No. 5, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 7, 1617–1859
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Rokhlin dimension: absorption of model actions

Gábor Szabó

Vol. 12 (2019), No. 5, 1357–1396

We establish a connection between Rokhlin dimension and the absorption of certain model actions on strongly self-absorbing C-algebras. Namely, as to be made precise in the paper, let G be a well-behaved locally compact group. If D is a strongly self-absorbing C-algebra and α : G A is an action on a separable, D-absorbing C-algebra that has finite Rokhlin dimension with commuting towers, then α tensorially absorbs every semi-strongly self-absorbing G-action on D. In particular, this is the case when α satisfies any version of what is called the Rokhlin property, such as for G = or G = k . This contains several existing results of similar nature as special cases. We will in fact prove a more general version of this theorem, which is intended for use in subsequent work. We will then discuss some nontrivial applications. Most notably it is shown that for any k 1 and on any strongly self-absorbing Kirchberg algebra, there exists a unique k-action having finite Rokhlin dimension with commuting towers up to (very strong) cocycle conjugacy.

Rokhlin dimension, C*-dynamical system, strongly self-absorbing C*-algebra
Mathematical Subject Classification 2010
Primary: 46L55
Received: 16 April 2018
Revised: 12 September 2018
Accepted: 18 October 2018
Published: 15 December 2018
Gábor Szabó
Department of Mathematics
KU Leuven